During the night her condition deteriorated and she seemed to be having a lot of difficulty breathing. The following day Georgia was readmitted to hospital with suspected bronchiolitis. It seemed to take forever for the hospital to sort her out. They gave Georgia numerous tests, including a lumbar puncture because it was suspected she may have had meningitis. At about 2am, after hours of waiting, she was diagnosed with Respiratory Syncytial Virus (RSV). The probability was that she had caught this virus when she was in hospital overnight because of weight loss and feeding difficulties.
Overdose Symptoms of overdose strofantinom-T varied. Cardio-vascular system: arrhythmia, including bradycardia, AV-block, ventricular tachycardia or extrasystole, ventricular fibrillation. On the part of the digestive tract: anorexia, nausea, vomiting, diarrhea. On the part of the central nervous system and sensory organs: headache , fatigue. dizziness, rarely – staining the surrounding objects in green and yellow colors, a sense of flicker flies before his eyes, blurred vision, scotoma, macro- and micropsia: very rarely confusion, sinkoialnye state. With the development of glycoside intoxication drug buy testosterone propionate should be discontinued; assign the patient potassium supplements, parenteral administration unitiola, symptomatic therapy.